Doctor insights on:
Not recommended: Seroquel (quetiapine) is an anti-psychotic medication used for serious psychiatric disorders. It is not recommended as a sleeping aid. Talk to your pcp about what may be causing your insomnia and to find alternative meds if necessary. See: https://sleepfoundation.org/insomnia/content/what-causes-insomnia I hope this helps. Best wishes. ...Read more
Norco (hydrocodone and acetaminophen) & Valium prescribed after acdf for pain or spasms. After 10 days none present. Only have cough & intermittent numbness. Is it ok to stop meds?
Good for you: Glad to hear acdf (cervical spine surgery) has worked out for you with no pain or spasms for 10 days. At 10 days out, valium & Norco (hydrocodone and acetaminophen) would be used as needed. If there is no pain, insomnia, anxiety or spasms, there is no good reason to take these. Persistent cough, numbness, difficulty swallowing should be reported to the spine surgeon. ...Read moreSee 1 more doctor answer
Controversial: There are studies on both sides of this issue, with some researchers finding that tramadol did reduce withdrawal, while others finding that it either did very little, or in some cases actually made it worse. A problem is that doses of ultram in the therapeutic range (300-400 mg/day) can cause seizures. My patients have told me mostly that ultram did very little for them, but a few got + results. ...Read more
Any interactions between Adderall and : cymbalta, xanax, (alprazolam) amitriptyline, hydrocodone, and cyclobenzaprine?
Adderall (dextroamphetamine and racemic amphetamine) combo: Safe if taken as prescribed.Get a more detailed answer ›
I take hydrocodone, cyclobenzaprine, amitriptyline, xanax, (alprazolam) and cymbalta. Xanax (alprazolam) as needed, cymbalta brand new - causing nausea. Can I take ondansetron?
Wouldn't recommend: you are already on several drugs which inhibit serotonin reuptake, increasing their levels - amitriptylene, Cymbalta (duloxetine) and cyclobenzaprine all have that potential, and ondansetron does it big time. This can result in the serotonin syndrome which is dangerous and even potentially fatal. All of these drugs also produce sedation. I would talk with your provider and pharmacist about safety of this. ...Read more
Not fun: Usually the strategy is to slowly taper off the benzo and use a long-acting one, and sometimes it's really, really slow. Here's a trick i sometimes suggest to my patients: when your dose is pretty low, gently drag you pill across an emery board before you take it. One time the first day, two times the next, etc. That way you're very gradually cutting the dose down. Good luck and stick with it. ...Read moreSee 1 more doctor answer
Rare: In clinical trials, patients that stopped Lunesta (eszopiclone) typically did not have noticeable withdrawal symptoms, but anything is possible. Sometimes if you have gotten used to taking a sleep medication at night and you try to stop it, your body can have a little more difficulty in falling asleep without the help of the medication. You can try cutting the dose more slowly. ...Read moreSee 1 more doctor answer
Recommendations please! have insomnia&have Tryed Remron trazadone have anxiety been prescribed high doseof clonazepam&now high dose Xanax (alprazolam) depresant 2?
See PCP: See your pcp or neurologist for proper diagnosis and treatment. Don't self-medicate. ...Read more
Hard to say: Xanax (alprazolam) is much more potent than temazepam. You also have not shared the dosage of your xanax (alprazolam). I suggest discussing with your own physician, who knows what s/he gave you. If these have been obtained illegally, please don't use them. ...Read moreSee 1 more doctor answer